# SDR CALA2024100702590

- Difficulty date: September 25, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 45,559 hours, 24,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004370701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL AT FR 68 HAS CORROSION ON EXISTING REPAIR AND JUST O/B OF EXISTING REPAIR.
